Qualification: 
Ph.D, MSc
g_poonguzali@cb.amrita.edu

Dr. G. Poonguzali currently serves as an Assistant Professor in the Department of Mathematics, School of Engineering, Amrita Vishwa Vidyapeetham, Coimbatore campus. She got her Ph.D. from Bharathidasan University in the year 2019. She also cleared the CSIR JRF examination with all India ranking 90, GATE and SET examinations. Her areas of research include fixed point theory and its applications, Best proximity theorems and operator theory.

Education

  • February 2019: Ph. D.
    Bharathidasan University
  • May 2012: M. Sc.
    Bharathidasan University

Publications

Publication Type: Journal Article

Year of Publication Title

2019

Dr. G. Poonguzali, Marudai, M., Anastassiou, G. A., and Park, C., “Existence of continuous selection for some special kind of multivalued mappings”, Journal of Computational Analysis and Applications, vol. 27, pp. 447-452, 2019.[Abstract]


This paper deals with the existence of continuous selection of a multivalued mapping in product space. Many authors provided existence of continuous map for lower semicontinuous. We provide continuous selection for weakly lower semicontinuous. Rhybinski [9] proved the existence for contraction type mapping. We prove the existence for some general type of mapping different from contraction mapping.

More »»

2018

Dr. G. Poonguzali, Marudai, M., and Park, C., “Multivalued fixed point in Banach algebra using continuous selection and its application to differential inclusion”, Journal of Applied Analysis and Computation, vol. 8, 6 vol., pp. 1747–1757, 2018.[Abstract]


In this paper, we provide some fixed point results using continuous selection given by Poonguzali et al. [15]. Also, using the selection theorem we discusse the existence of fixed point for the product of two multivalued mappings, that is, of the form Ax·Bx. Using those fixed point results, we give the existence of solution for a newly developed differential inclusion.

More »»

2017

V. Pragadeeswarar, Dr. G. Poonguzali, Marudai, M., and Radenović, S., “Common best proximity point theorem for multivalued mappings in partially ordered metric spaces”, vol. 2017, no. 1, p. 22, 2017.[Abstract]


In this paper, we prove the existence of a common best proximity point for a pair of multivalued non-self mappings in partially ordered metric spaces. Also, we provide some interesting examples to illustrate our main results.

More »»